I stopped taking my Epilepsy medication and had a petit mal seizure and I was taken to Ipswich Hospital Qld by Ambulance. I was put into Emergency ward which contained 2 other persons, one alive and one dead covered with a sheet. Whilst I was there I needed to take a pee and asked for a bottle and was given one with some brown spots and pubic hairs stuck to the inside from the top down. I was given 1 white pill and a counsellor came and asked me if I had had any thoughts about self-harm (why) then I was sent on my way. My carer picked me up outside in the street and we came home. Over the next 24 hours I could not walk without help and the veins in my arms, legs and neck swelled up and I had discomfort in my chest and was sweating profusely. It is now 4 days later and I am still having problems with swallowing and tightness in my neck and my right shoulder is hurting. They did an X-ray of the shoulder and said that there is nothing wrong but I think they are wrong as the artery on the right side of my neck is swollen and sore. I would like to know why the Hospital would give me a pill which is causing foaming to occur in the back of my throat and tingling in my feet and legs as well as sweating. I would also like to know why they would ask me questions about suicide when I am on a medication which may cause those thoughts, isn't that known as priming? I will be seeing my Doctor today to find out exactly what happened and what drug I was given because as far as I know it's not something which usually happens when I have a petit mal seizure. I have now been back on my Medication for 3 days but still have the same effects going on. Currently they are numbness in my legs, dry tight throat, sore neck artery and sore shoulder, difficulty staying balanced when standing.
Why wasn't the curtain drawn on the cubicle with the body which was covered with a sheet? The whole visit was terribly distressing and I am concerned as to what that pill was because I am having pains just left of the centre of my chest and my mouth is blistering on the inside. I have never had problems with Ipswich Hospital they have always treated me well, but this time it seemed like they just didn't want to. In fact it seems that I have been given a pill whilst half dazed which is designed to make me sick, because that is exactly what it has done.
"Ipswich Hospital Emergency Department"
About: Ipswich Hospital / Emergency Department Ipswich Hospital Emergency Department Ipswich 4305
Posted by Dragon (as ),